# SDR COMA9710403

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear  Control
- Condition: Failed
- Location: Instr Panel
- Part time: 17,981 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL WAS CYCLED 3 TIMES BEFORE GEAR RESPONDED.  REPLACED THE LANDING GEAR CONTROL.
